MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-06
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Implant Pain (4561); Insufficient Information (4580)
Date of Event 06/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study that the 43 yo male patient experienced aseptic glenoid loosening.The date of event onset is (b)(6) 2022.The patient was revised on (b)(6) 2023.The patient¿s outcome was last known as continuing.
 
Additional Manufacturer Narrative
Concomitant medical products: reverse glenosphere 3200242.Humeral stem or stemless 3000115.Reverse humeral liner 3204200.Reverse humeral tray 3201000.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the glenoid component and the bone interface, which led to aseptic loosening.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
RS GLENOID PLATE EXT CAG +10MM CAGE PEG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17338554
Report Number1038671-2023-01684
Device Sequence Number15105247
Product Code KWS
UDI-Device Identifier10885862186706
UDI-Public10885862186706
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age43 YR
Patient SexMale
Patient Weight102 KG
Patient RaceBlack Or African American